Obserwuj
Mikhail Isaev
Tytuł
Cytowane przez
Cytowane przez
Rok
Complex martingales and asymptotic enumeration
M Isaev, BD McKay
Random Structures & Algorithms 52 (4), 617-661, 2018
342018
New global stability estimates for monochromatic inverse acoustic scattering
MI Isaev, RG Novikov
SIAM Journal on Mathematical Analysis 45 (3), 1495-1504, 2013
312013
The average number of spanning trees in sparse graphs with given degrees
C Greenhill, M Isaev, M Kwan, BD McKay
European Journal of Combinatorics 63, 6-25, 2017
302017
Exponential instability in the inverse scattering problem on the energy interval
MI Isaev
Functional analysis and its applications 47, 187-194, 2013
252013
Energy and regularity dependent stability estimates for the Gel'fand inverse problem in multidimensions
MI Isaev, RG Novikov
Journal of Inverse and Ill-Posed Problems 20 (3), 313-325, 2012
232012
Exponential instability in the Gel'fand inverse problem on the energy intervals
MI Isaev
Walter de Gruyter GmbH & Co. KG 19 (3), 453-472, 2011
212011
Reconstruction of a potential from the impedance boundary map
M Isaev, R Novikov
Eurasian Journal of Mathematical and Computer Applications 1 (1), 5-28, 2013
172013
Sandwiching random regular graphs between binomial random graphs
P Gao, M Isaev, BD McKay
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
152020
Effectivized Hölder-logarithmic stability estimates for the Gel’fand inverse problem
MI Isaev, RG Novikov
Inverse Problems 30 (9), 095006, 2014
152014
Stability estimates for determination of potential from the impedance boundary map
M Isaev, R Novikov
St. Petersburg Mathematical Journa 25 (1), 23-41, 2014
12*2014
Instability in the Gel'fand inverse problem at high energies
MI Isaev
Applicable Analysis 92 (11), 2262-2274, 2013
122013
Asymptotic behaviour of the number of the Eulerian circuits
M Isaev
arXiv preprint arXiv:1104.3046, 2011
122011
Extremal independence in discrete random systems
M Isaev, I Rodionov, RR Zhang, M Zhukovskii
arXiv preprint arXiv:2105.04917, 2021
102021
H\" older-logarithmic stability in Fourier synthesis
M Isaev, RG Novikov
arXiv preprint arXiv:2005.01414, 2020
72020
Sandwiching dense random regular graphs between binomial random graphs
P Gao, M Isaev, BD McKay
Probability Theory and Related Fields 184 (1-2), 115-158, 2022
62022
Subgraph counts for dense random graphs with specified degrees
C Greenhill, M Isaev, BD McKay
Combinatorics, Probability and Computing 30 (3), 460-497, 2021
62021
A threshold result for loose Hamiltonicity in random regular uniform hypergraphs
D Altman, C Greenhill, M Isaev, R Ramadurai
Journal of Combinatorial Theory, Series B 142, 307-373, 2020
62020
Asymptotic enumeration of orientations of a graph as a function of the out-degree sequence
M Isaev, T Iyer, BD McKay
arXiv preprint arXiv:1908.01309, 2019
62019
Asymptotic behavior of the number of Eulerian orientations of graphs
MI Isaev
Mathematical Notes 93, 816-829, 2013
62013
Energy-and Regularity-Dependent Stability Estimates for Near-Field Inverse Scattering in Multidimensions
MI Isaev
Journal of Mathematics 2013, 2013
62013
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20